# SDR 06FDEA2668

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE ELONGATED ON UPPER SURFACE OF FLOORBEAM STA 400 RBL 12 WL 208.  CUT OUT DAMAGE ON FLOOR BEAM B/S 400 RBL 12 W/L 208. FABRICATED AND INSTALLED   REPAIR IAW SRM 53-10-8 FIG 8.
